MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, BIOCOMPOSITE; SCREW, FIXATION, BONE

ARTHREX, INC. TENODESIS SCREW, BIOCOMPOSITE; SCREW, FIXATION, BONE
Model Number TENODESIS SCREW, BIOCOMPOSITE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a dex procedure, when the surgeon was using the ar-1540bc, the anchor broken.Since the anchor broke, the surgeon decided to remove all fragments and use a tenodesis screw instead without further issue.

Brand Name
TENODESIS SCREW, BIOCOMPOSITE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11358007
Report Number1220246-2021-02608
Device Sequence Number16464718
Product Code HWC
UDI-Device Identifier00888867018709
UDI-Public00888867018709
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberTENODESIS SCREW, BIOCOMPOSITE
Device Catalogue NumberAR-1540BC
Device Lot Number10823839
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1